# SDR SWIA20241008520

- Difficulty date: May 20, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Condition: Installed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-32-056 - LANDING GEAR - NOSE LANDING GEAR (NLG) AND DOORS - INSTALLATION OF A NEW HINGE FOR THE NLG AFT DOOR ASSEMBLY REV A  PART(S)  0 (C-CHECK RO 10/6/2024) (FILED CLOSED)PERFORMED DOUBLER REPAIR ON NOSE LANDING GEAR AT LH DOOR AFT HINGE FITTING IAW MHIRJ REO 670-53-11-2013 REV-P1 DATE: 2024-09-06, MHIRJ REO 670-53-11-2013 REV-- DATE: 2024-10-02, IAW CRJ 700 AMM 32-22-01, CRJ 700 ESPM 20-12-00. COMPLIED WITH SERVICE BULLETIN# 670BA-32-056 REV-A DATE: 04-17-2017. NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S091224-5 P.O# 173562 DATE OF INSPECTION: 12-SEP-2024 NO DEFECTS NOTED AT TIME OF INSPECTION.TORQUE DRIVER: AV-BX101 SEP25, TORQUE WRENCH: AV-BX102 AUG25, MILLIOHMETER: AJ-1448 JAN25.CAL TOOL USED TORQUE WRENCH ID:AV-BX102 CAL DUE: 31-AUG-2025 TORQUE DRIVE ID: AV-BX101 CAL DUE: SEP-2025 MILLIOHM METER ID: AJ-1448 CAL DUE: JAN-2025
